# SDR SCNA20161222367

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 39,320 hours, 15,696 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Worn
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR  8 FLAP TRACK AFT FAIRING LOOSE / WORN AT FWD ATTACHMENT, AND AT LINK BEAM UPPER ATTACHMENT. REMOVED #8 FLAP TRACK AFT FAIRING. REMOVED HAT BUSHING PIVOT BOLT AND PIVOT BOLT BUSHING AND INSTALLED NEW HAT BUSHING, PIVOT BOLT AND PIVOT BOLT BUSHING. REINSTALLED #8 FLAP TRACK AFT FAIRING.
